# SDR GTIA2025021338746

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,451 hours, 6,525 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THRU 4000 AND CONTINUED TO GATE-APPLIED TSM 05-50-00  PERFORMED BURNOUT OF PACK 1.  R&R RECIRC FILTERS IAW AMM 21-21-41.  NO ODOR PRESENT ON PACK 1 AT THIS TIME. 
DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE (LEVEL C) DIRTY SOCKS, MUSTY DRY SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK, FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
